MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD WOVEN AORTIC ARCH GRAFT; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS INTERGARD WOVEN AORTIC ARCH GRAFT; VASCULAR POLYESTER GRAFT
Model Number HEWAA2610080810/1
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/17/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history records indicated that the graft was processed and inspected according to procedures and no anomaly was found.The investigation is pending the product return.No conclusion can be drawn at the time of this report.
 
Event or Problem Description
It was reported that the product packaging components presented stains.
 
Additional Manufacturer Narrative
The inspection of the returned product revealed stains on the outer and inner tyvek lid and also on the patient record labels.The nature of stains is suspected to be of glycerol nature (raw material in the manufacturing process).The product, as it was received, does not conform to its specification.However, this product is involved in a recall initiated following a previous similar complaint.The performed investigation concluded that the product might have been exposed to inadequate storage conditions at the (b)(4) distributor warehouse (mfr report number 1640201-2015-00024).

Brand Name
INTERGARD WOVEN AORTIC ARCH GRAFT
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
zi athelia 1
la ciotat cedex, 13705
FR  13705
MDR Report Key5586412
Report Number1640201-2016-00012
Device Sequence Number174855
Product Code DSY
UDI-Device Identifier00384401010746
UDI-Public00384401010746
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K013651
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/23/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/31/2019
Device Model NumberHEWAA2610080810/1
Device Catalogue NumberHEWAA2610080810/1
Device Lot Number14J25
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/23/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/19/2016
Supplement Report FDA Received Date06/24/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1